MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X STANDARD HDF BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X STANDARD HDF BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5100-7
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility¿s clinic manager (cm) reported that four minutes after the initiation of the patient¿s hemodialysis (hd) treatment a fresenius 5008x hd machine displayed ¿btm: no lines detected or btm doors open¿ and ¿arterial pressure measurement error¿ alarms.It was noted that there was air throughout the lines both before & after the dialyzer, initiating around the arterial pressure pod.Fresenius 5008x bloodlines and a fresenius dialyzer were in use.They attempted to reinfuse the patient with saline, but there was too much air in the lines.Additionally, it was noted that blood was dripping down from the arterial pressure dome.There were no loose connections.There no issues noted during priming.There were no changes or disruptions in pressure during treatment.There was no visible damage or defect on the bloodline.The patient¿s estimated blood loss (ebl) was approximately 200ml.There was no patient serious injury or medical intervention required as a result of this event.The patient chose to end the treatment twenty minutes early.The complaint devices were reported to be available to be returned to the manufacturer for evaluation, but tracking numbers were not available.Three photos have been provided.A fresenius field service technician (fst) was called onsite to repair the 5008x hd machine and verified that the machine was functioning correctly.Machine functional tests were completed and passed onsite after repair.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: h7, h9 correction: plant investigation: the complaint device was returned to the manufacturer for physical evaluation.During the disinfection of the complaint product sample a leak on the main line assembled to the arterial pressure dome was found.The complaint product sample was visually inspected and a gap was observed between the walls of the dome and the tube.No dryness channel was found.No other damage was found to the product.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was confirmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the complaint device was returned to the manufacturer for physical evaluation.As the complaint product sample was being disinfected and prepared for analysis, a leak was found on the main line assembled to the arterial pressure dome.The complaint product sample was visually inspected and a dryness channel in the connection between the pressure dome and the main line was found.No other damage was found to the product.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was confirmed.

Brand Name
5008X STANDARD HDF BLOODLINE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key22135579
Report Number0008030665-2025-01255
Device Sequence Number18267727
Product Code FJK
UDI-Device Identifier00840861102365
UDI-Public00840861102365
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number03-5100-7
Device Lot Number25ER01800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/24/2025
06/27/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/25/2025
06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 96827
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Patient SexFemale
Patient Weight67 KG